Rocky Mountain Journal of Mathematics

Compact weighted composition operators and Sobolev related spaces

Herber Kamowitz and Dennis Wortman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 17, Number 4 (1987), 767-782.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126371

Digital Object Identifier
doi:10.1216/RMJ-1987-17-4-767

Mathematical Reviews number (MathSciNet)
MR923745

Zentralblatt MATH identifier
0645.47025

Citation

Kamowitz, Herber; Wortman, Dennis. Compact weighted composition operators and Sobolev related spaces. Rocky Mountain J. Math. 17 (1987), no. 4, 767--782. doi:10.1216/RMJ-1987-17-4-767. https://projecteuclid.org/euclid.rmjm/1250126371


Export citation